# SDR TWRA9794

- Difficulty date: May 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N609FF
- Make and model: Boeing 747121
- Aircraft serial: 20354
- System (JASC): 2720 · Rudder Control System
- Part: Control Unit
- Part number: 69050006
- Condition: Malfunction
- Location: Upper Rudder
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TAKEOFF, RUDDER RATIO LIGHT CAME ON.  RE-SEATED CONNECTOR ON RUDDER RATIO COMPARATOR.  OPS CHKS OK PER MM 27-21-12, PAGES 501-504.  ITEM REPEATED 5-12-97.  REPLACED UPPER RUDDER CONTROL UNIT.  SYSTEM OPS CK OK PER MM 27-21-12.  RUN-UP CK IAW MM 27-00-00.  AIRCRAFT RETURNED TO SERVICE.  (X)
